# SDR 2005FA0000977

- Difficulty date: June 28, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N22SF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5589
- Engine: Ge CF34*
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1572
- Condition: Failed
- Location: Mlg
- Part time: 72 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR HANDLE MOVED TO EXTEND.  NO MOVEMENT OF GEAR OR INDICATION OF MOVEMENT NOTED.  (K)
